# SDR JJBA20220331058

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 38,008 hours, 25,405 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT SIGN AT SEAT 18A DETACHED FROM FLOOR. RESECURED FLOOR EMERGENCY EXIT SIGN. NO FURTHER DEFECTS NOTED AT THIS TIME
